MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Codes False Positive Result (1227); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 74213801 with an expiration date of 30-apr-2025.The field service representative replaced "sv30" and "sv31" parts, the wash station tubes, sample and reagent probes, and mixers.He performed precision checks with acceptable results.Qc results were acceptable after service.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable crej2 results for approximately 200 patient samples on a cobas 8000 c 702 module.Two examples were provided.Sample 1: the initial result was 0.82 mg/dl.The repeated result was 1.02 mg/dl.This result was believed to be correct.Sample 2: the initial result was 0.74 mg/dl.The repeated result was 0.95 mg/dl.The repeated results were obtained on another c702 module in the same laboratory.The questionable results were reported outside of the laboratory.Amended reports with the correct results were sent.
 
Additional Manufacturer Narrative
The investigation determined the issue to be consistent with environmental condition issues.The laboratory has a higher co2 concentration (600 to 1000ppm).The laboratory uses a lot of dry ice.System specific issues were excluded.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18697126
Report Number1823260-2024-00420
Device Sequence Number17943271
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter CountryPL
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown